# SDR FDEA201911162967

- Difficulty date: November 16, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 69345275
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUT OUT FWD SEAL RETAINER IS GOUGED - DOT & STREAMER ATTACHED REMOVED, FABRICATED  AND REPLACED SEAL DEPRESSOR IAW B757 DWG 69-34527 AND DWG  DWG 143N8730 REV A
